See Alike in...

Alike App

Browser

Blueweevil

536d

I’ve stupidly gone cold turkey on Prozac and have electric shocks going through my head, tingling in my fingers, dizziness and feel like I’m not really here. Any way to make it stop?

    • Adferd

      536d

      The withdrawal symptoms will stop if you take your prozac again. Then if you talk to your doctor, you can taper off of it and reduce the brain zaps. It's dangerous for your health to stop taking SSRIs cold turkey.

    • LynnKenzie

      536d

      It is not recommended to stop Prozac cold turkey. It can cause a range of withdrawal symptoms.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion